Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) are immune-mediated life-threatening skin diseases. The condition is known to be caused by various infections, drugs (mainly antibiotics), or can be idiopathic. Amidst the novel coronavirus 2019 (COVID-19) pandemic, there is an increasing number of SJS/TEN cases being reported. Viral infections are known to have decreased the threshold of drug reactions by inducing a pro-inflammatory state in the body. We report a case of TEN secondary to tamsulosin use in the setting of COVID-19 infection. There is only one documented case of tamsulosin-induced SJS, and no documented case of TEN secondary to tamsulosin use. Our patient was a 26-year-old male who presented to the hospital after a recent history of COVID-19 infection with a diffuse maculo-vesicular rash with bullae, involving the mucosa. The patient had recent use of tamsulosin on the day of presentation and there were bullae and erythematous rashes present in the oral mucosa as well as significant conjunctival erythema with pain on ocular movement on physical examination. His rash progressively worsened, involving greater than 30% of his body. A biopsy was done that showed full-thickness necrosis indicative of toxic epidermal necrolysis (TEN). We hypothesize that in our patient COVID-19 infections lowered the threshold for the development of SJS/TEN.